# SDR 2006FA0000814

- Difficulty date: January 11, 2005
- Submitted: August 17, 2006
- Operation: General aviation
- Aircraft: N727PX
- Make and model: Boeing 727-21
- Aircraft serial: 19261
- Engine: Pwa JT8D1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65176626
- Condition: Damaged
- Location: Bs 950 S9-10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE INSP REQUIRED BY AD, FOUND 8.5 WEB SEPARATION AT FUSELAGE BS 950, RT BETWEEN STRINGER S-9 AND S-10.  PARTIAL FRAME REPLACEMENT BETWEEN S-9 AND S-12 WAS ACCOMPLISHED.  INSTALLED KIT NR 65C35283-2.  ALL WORK DONE IAW DWG, SRM, SB, AND AD.  (K)
